i just switched over from 25 mg of paxil cr to 20 mg of celexa (the generic brand). will i notice any changes? my psychiatrist said i shouldn't. i've been kind of nauseous lately and i wondered if it was due to that.
also, has anyone found any medication that helps with dissociation? its driving me nutso.
There was no respons to this post. Was wondering if anyone has received help with medication on dissociation or derealazation. Or if they found a wasy to not feel this way. I know that it is not harmful but it drives me crazy - there's got to be a way rid this fog!
the fog you speak of is a horible feeling. I have PTSD so i have disassociated a few times. the only thing that really helped me was counseling. i am now taking remeron for depression and anxiety and i am having a good response since it has stabilized my modds. it will not be a permanent thing since i am just having a horrible time right now with multiple problems that has brought it on. the PTSD i took klonopin off and on while going through therapy for around 18 months. I have had a horrible reaction to al of the SSRI's so i can't help you there. i found counseling to be very educating and that's why it helped me so much to look at things in a different light. wish you the best.
me too and i'm not sure why. because i kind of switched over medications when i got back to college this fall. so i don't know if i'm eating more because i'm stressed (because thats what i do when i'm stressed! ) or if its the medication. i feel like the medication itself can't make you gain weight but maybe it can effect your neurotransmitters and make you hungrier? i dno!
I thought maybe it affected your metabolism??? I switched but I keep my eating the same, like super low fat, very low cal, low carb...in effort to lose weight. Which is impossible bc of my thyroid which is a totally separate issue